Hodge theory and deformations of maps
Compositio Mathematica, Tome 97 (1995) no. 3, pp. 309-328
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__97_3_309_0,
author = {Ran, Ziv},
title = {Hodge theory and deformations of maps},
journal = {Compositio Mathematica},
pages = {309--328},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {97},
number = {3},
mrnumber = {1353277},
zbl = {0845.14007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__97_3_309_0/}
}
Ran, Ziv. Hodge theory and deformations of maps. Compositio Mathematica, Tome 97 (1995) no. 3, pp. 309-328. http://geodesic.mathdoc.fr/item/CM_1995__97_3_309_0/